Main Forums > I Just Tested Poz

Introduction - Bucklandbury

<< < (2/6) > >>

J.R.E.:
PS,..

Are you off the antibiotics now ?

Ray

J.R.E.:
Also,...

As far as the Covid vaccine,.... I would do as Jim stated, and continue to protect yourself when necessary. Best to play it safe !!


Ray

J.R.E.:
Just Curious,...

Did the doctor have you on Prednisone at all, in March ? That was one of the other medications I was briefly on.

Ray

Bucklandbury:
Hi, Ray.

I am still on the Dapsone. My ID doctor will likely keep me on it until I see her again in October. Like I said earlier, I was hoping the Bactrim might have caused these weird hand and foot sensations, but they have continued with the Dapsone as well. I do think in general I tolerate the Dapsone better than the Bactrim. Bactrim was not easy for me to take, but I realize for people who do tolerate it better, it gets much higher marks than the Dapsone as far as prophylaxis goes.

No, I was never on Prednisone.

It amazes me you could have had HIV 18 years (!) before starting ARVs. Like I wrote earlier, I might have been infected two or three years tops before I developed AIDS. That is very frightening to me still to think about how quickly I progressed.

I never had these weird feelings until I started meds, which is what is so strange. I will tell you that first month or six weeks after starting meds, I had some very weird zap sensations and other things I would rather forget. It was very rough for me, and it was not a mental creation of mine. One morning early on, I distinctly remember some weird stuff on my face. My skin still does not feel normal in places. I have hot hands a lot, for example.

My PCP keeps wanting to put me on Buspirone or Lexapro. I believe she thinks my anxiety is causing these sensations. That is what I suspect at least. But when I cross my legs, I get skin color changes as well. Like there is some sort of vascular issue going on too. Sometime the whole left side of my left foot looks purplish. Yesterday, it felt like the neuropathy sensations were even traveling up into my legs. In bed at night, it feels like my left foot almost has a slight tremor in it.

Thank you.

J.R.E.:

--- Quote from: Fagradalsfjal on July 03, 2021, 06:51:52 pm ---Hi, Ray.





My PCP keeps wanting to put me on Buspirone or Lexapro. I believe she thinks my anxiety is causing these sensations. That is what I suspect at least. But when I cross my legs, I get skin color changes as well. Like there is some sort of vascular issue going on too.

--- End quote ---

Hi There,...

Having never been on Buspirone or Lexapro, I can't really comment much.  While those medications may help with some issues, I believe it's pretty clear, that anxiety, would not cause skin color changes, or purple coloring in the feet.

Hang in there, and keep us all updated, let us know whats going on !

Are you checking your blood pressure regularly ? Does your PCP, squeeze your ankles, and check for pulse in both you feet ?


Ray

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version